On some quasilinear wave equations with dissipative terms

Yoshio Yamada

Research output: Contribution to journalArticle

76 Citations (Scopus)
Original languageEnglish
Pages (from-to)17-39
Number of pages23
JournalNagoya Mathematical Journal
Volume87
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Quasilinear Wave Equation
Term

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On some quasilinear wave equations with dissipative terms. / Yamada, Yoshio.

In: Nagoya Mathematical Journal, Vol. 87, 1982, p. 17-39.

Research output: Contribution to journalArticle

@article{091ed32cd78f4228b4ae300fb5b0eb86,
title = "On some quasilinear wave equations with dissipative terms",
author = "Yoshio Yamada",
year = "1982",
language = "English",
volume = "87",
pages = "17--39",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - On some quasilinear wave equations with dissipative terms

AU - Yamada, Yoshio

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84972536297&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972536297&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972536297

VL - 87

SP - 17

EP - 39

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -